# SDR JJBA20190105012

- Difficulty date: January 5, 2019
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N14204
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500968
- Aircraft time: 30,054 hours, 19,498 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN SHEAR CLIP FR 65 BETWEEN STR 18-19L. REMOVED AND REPLACED SHEAR CLIP AT FR 65 BETWEEN STR 18L - STR 19L.
